Quick Search in JAS
  Advanced Search
 
Home    |    JAS @ IEEE Xplore    |    Online Submission and Review    |    Download    |    Subscription    |    Contact Us 
IEEE/CAA Journal of Automatica Sinica  2018, Vol. 5 Issue (3): 758-764    DOI: 10.1109/JAS.2018.7511087
PAPERS Current Issue | Archive | Adv Search |
Refined Jensen-Based Multiple Integral Inequality and Its Application to Stability of Time-Delay Systems
Jidong Wang1,2, Zhanshan Wang2, Sanbo Ding3, Huaguang Zhang4
1. College of Information Science and Engineering, Northeastern University, Shenyang 110819, China, and also with the State Key Laboratory of Synthetical Automation for Process Industries, Shenyang 110819, China;
2. College of Electrical Engineering, North China University of Water Resources and Electric Power, Zhengzhou 450011, China
Copyright © 2015 Editorial Office of IEEE/CAA Journal of Automatica Sinica
Powered by Beijing Magtech Co. Ltd